# SDR DALA2016111208771

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 38,789 hours, 3,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2087-2108
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AFT OF R4 DOOR ON FUSELAGE SKIN BETWEEN BS 2087 AND 2108, STRINGERS 26 - 27R WITHIN 9 INCHES APART, AND A GOUGE ON BOTH DENTS.  REPAIR CARRIED OUT IAW PRI/ERA 543566-14 REV O.
